# SDR UIEA2014052800219

- Difficulty date: May 28, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 7,432,122 hours, 15,660 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EICAS STATUS MSG, LT ENG CONTROL.  REMOVED CONNECTORS FROM EEC & RESEATED CONNECTIONS PERFORMED FIM PROCEDURES IAW FIM 73-21 & FIM 73-21-805 THE SYS.
